# SDR 08FDEA04232

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504631
- Part serial: BKJ001
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT SKIN, INNERWALL IS CORRODED JUST FWD OF PRE-COOLER. REMOVED AND REPLACED LT SKIN PANEL ASSY IAW SRM 51-40-02 AND DRAWING 311N5002   AND EA F-5450-121408. CORROSION WAS DETERMINED TO BE OUT OF LIMITS IAW SRM 54-50-01. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR   REPAIR WITH NO FOLLOW UP TRACKING REQUIRED.
